# SDR AALA201903119021

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 64,002 hours, 28,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS IN AFT CABIN,  REPORTED AN ODOR DURING TAKE OFF AND LANDING.  MAINTENANCE COMPLIED WITH WC 26L00021001.  REPLACED THE EXTRACT FILTER IN AFT GALLEY, NO ODORS NOTED.
